# SDR DALA2024080607799

- Difficulty date: July 30, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0481182) CORROSION ON STA 1016 BULKHEAD LOWER Y CHORD SPLICE STR 27R. REMOVED AND REPLACED BULKHEAD LOWER CHORD SPLICE ON STA 1016 BTW STR 26LH-26RH IAW B737-800 SRM 51-40-02-OG AND DWG 147A0070 REV.A. +STA 27R.
